# SDR DXTA200400411

- Difficulty date: October 2, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 1,860 hours, 1,135 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Condition: Malfunctioned
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FL280 APPROXIMATELY 25 MINUTES INTO FLIGHT LEFT WING BEGAN VENTING FUEL STARTING AT 2900 LBS IN WING (NO FUEL IN CENTER TANK), VENTING CONTINUED THROUGH DESCENT.  OPENED LEFT WING FUEL BAY PANELS 552AB, 542DB, 541DB, 551AB, 511CB, & 511AB.  INSPECTED SURGE TANK, VENT FLOAT VALVE, SURGE TANK FLAPPER VALVE AND CLIMB VENT LINE.  FOUND LT VENT TUBE ASSY AT WS 54.85 1.0 INCH FROM TOP SKIN, REPOSITIONED VENT TUBE IAW CESSNA MM CHAPTER 28-12-00 AND 28-10-04, REFUELED LT WING.  VENT AND LEAK CHECK NORMAL.
